Have Cat Questions? Ask a Cat Vet Online.
Hi I am Dr. Denney. I am currently reviewing your post now. Please give me a few minutes to type my response. Thank you for trusting us with your question.
Is the medication called Metronidazole?
Did your veterinarian check Casper's stool for parasites or abnormal bacteria?
He may be sensitive to the medication he is on which can happen sometimes so we may need to decrease the dose. Metronidazole (if that is what he is on can cause some neurologic symptoms which we need to alert your veterinarian to)
I would also see about getting Casper on a feline probiotic called fortiflora (your veterinarian may have this or something similar) to help with the loose stools.
Ok so the ornidaozle is probably a type of metronidazole. Call your veterinarian let them know Casper is experiencing neurologic symptoms from the medication and we need to switch and add in a probiotic as well to help the stools at the same time as treating the infection in the colon.
metronidazole is in the same drug family as the ornidazole
The probiotic will help as well
Good luck with Casper call your vet and stop the medications.
If this was helpful and guided you on what to do I would be most appreciative if you could take the time to rate my assistance so the site will credit me with helping you.
Without a rating (the stars at the top) the site will not compensate me for helping you.
I am also here for additional questions you may have just reach out to me here and I will be more than happy to assist you.
Dr. Meghan Denney
I am not sure what your veterinarian has available in India but you could try something called tylosin.
You are most welcome good luck!